# SDR IPXA2015080291869

- Difficulty date: August 1, 2015
- Submitted: August 3, 2015
- Operation: Air carrier
- Aircraft: N281UP
- Make and model: Doug MD-11F
- Aircraft serial: 48538
- Aircraft time: 58,782 hours, 12,131 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOLE IN FUSELAGE APPROXIMATELY 3 FT FWD OF FWD LOWER CARGO DOOR.  REPAIRED IAW EO 533-58286A.  MAJOR REPAIR.
